Matrix Jacobi Elliptic Hamiltonian and Quasi-Exact Solvability

Ancilla Nininahazwe, Agnès Nakimana, Gloriose Nizigama and Jean Pacifique Munezero

  • Journal Manager
Keywords: Jacobi Elliptic Hamiltonian, QES Analytic Method, Quasi-Exact Solvability


We construct a new example of 2 × 2 -matrix quasi-exactly solvable (QES) Hamiltonian which is associated
to a potential depending on the Jacobi elliptic functions. We apply the QES analytic method in order to establish
three necessary and sufficient algebraic conditions for the previous Hamiltonian to have an invariant vector space
whose generic elements are polynomials. This Hamiltonian is called quasi-exactly solvable.

How to Cite
Manager, J. (2022). Matrix Jacobi Elliptic Hamiltonian and Quasi-Exact Solvability. Journal of the University of Burundi, 32(1), 9-19. Retrieved from

Most read articles by the same author(s)

1 2 > >>